# SDR 97FDEA00614

- Difficulty date: September 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19137
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 6516202901
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C57-174-01) ON BS 870 BULKHEAD WEB, RBL 70 - LBL 70, WL 178 TO 138.  *S/D*  BLENDED, REMOVED CORROSION ON BS 870 BULKHEAD WEB, FOUND TO BE OUT OF LIMITS PER FED SRM 53-10-1.  REMOVED AND REPLACED BS 870 BULKHEAD WEB PER FED SRM 51-10-1.
